# SDR USAA051001

- Difficulty date: August 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6940710511
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CORRODED .5 INCH BY 2 INCH, RBL 3, BETWEEN BS 727A AND 727B FRAMES AFT CARGO AREA.  CORROSION LEVEL 1.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, IAW BOEING DWG 69-40710 AND SRM 51-10-02.  (M)
